# SDR 20000817SH024

- Difficulty date: February 11, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N207EX
- Make and model: Cessna 207
- Aircraft serial: 20700100
- Engine: Cont IO520F
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 643259A18
- Part serial: 534957
- Condition: Slipped
- Location: Starter
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER CLUTCH SLIPS.  (X)
